# SDR USAAF960303

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2052 - CREW COULD NOT RETRACT GEAR AFTER TAKEOFF.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  (M)
